To add subtle volume to the lips and to fill in vertical lip lines.
Lip fillers can add subtle or exaggerated volume to your lips. If you are looking for more show of your natural lip and concerned that you don't want it to be too obvious, a filler like Allergan's Volbella would be a wonderful option, if you were interested in more fullness then Allergan's Vollure would be a wonderful option.
If you are in good health and are interested in more volume in your lips albeit it subtle or a little more exaggerated, call our office today to book a consultation with Dr. Capuano.
Hello and thank you for the question. You may have developed a delayed nodule. While this occurrence is relatively rare, it has been reported in the literature. Sometimes the appearance of nodules occurs shortly after patients experience flu-like symptoms. Treatment currently consists of oral prednisone, intralesional injection with corticosteroids or hyaluronidase. Adjunctive measures may also include massage of the nodule and warm compresses. Time from treatment to resolution of nodules typically takes about 6 weeks. It is important to follow up with your injector for a thorough evaluation so appropriate treatment can be initiated. Hope this helps.
Thank you for your question. Looking at the time frame of your two treatments, it could be possible that the asymmetry in your first photo could have been due entirely to residual swelling on the one side. Placing an additional 0.5cc into the upper right lip, if the injector had injected you evenly in the first place, may ultimately result in too much volume on the right. Because I do not have access to your pre-injection photo's, I can not tell if that will be the case. Most patients have some degree of lip asymmetry present before the injection. At this point, in my opinion, I would not rush to have the filler reduced or removed, and would wait at least two weeks to allow for swelling to completely resolve. At that point, if your lips still feel heavy or you are still uneven, you might want to consider hyaluroinidase to remove the filler and give your body some time before you have them corrected again. Please be sure that your injector is a Board Certified Plastic Surgeon, who is familiar with soft tissue filler injection. You are welcome to have Dr. Capuano examine your area of concern and correct it. Best Wishes.
Thank you for your question, and sorry to hear you are experiencing these symptoms. Based on your photographs and your severe discomfort I feel that it is imperative that you contact your injecting surgeon or present to a local emergency department if you cannot reach him or her so that you can be evaluated and treated immediately. The longer you wait the higher the potential for permanent injury. The white color change in your right upper and lower lips in your photograph are suggestive of ischemia and possible injection into or compression of an artery within the lips. A hematoma can also be seen. Treatment may include immediate hyaluronidase injection, including attempts to cannulate the vessel with ultrasound guidance, heparin Injection subcutaneously, aspirin as well as Nitropaste and warm compresses. An in person examination by a board Certified plastic surgeon is also essential as soon as possible. Good Luck.
Thank you for the question. The material you first noticed is likely a small superficial infection or is at least a fluid with a high concentration of white cells. The gel you noticed is likely the juvederm filler. I recommend that you not continue to try to express the filler, although if you saw pus, it is likely already contaminated with bacteria. I would return to the doctor who performed the fill procedure when their office opens so they can further manage it. In the meantime you see any signs that your infection is getting worse, I would call your physician's after hours service or go to the Emergency Room for more immediate care. I hope this helps and good luck.
Thank you for your question. It is common to have some palpable lumps following injection with any filler. The lumps are usually caused by inflammation from the track of the needle used to place the filler, or by inflammation from the slight displacement of your soft tissue by the filler. Lumps can also occur because of a local reaction to the filler by your immune system. Less commonly, lumps can be the result of poor injection technique, resulting in placement of too much filler in one spot, or injection of a filler that is not completely hydrated, which will expand when it takes up water. At 48 hours, the cause of the lumps can not be easily distinguished, however the most likely cause is inflammation, which will typically resolve by two weeks.
I recommend you follow up with your injector if you are concerned. Your injector may elect to gently massage the lumps or may leave them alone. I also recommend that patients leave the lumps alone and not massage for 2 weeks to see if they resolve on their own. Because the most likely cause of the lumps is inflammation, regular massage will cause the inflammation to persist longer. I also recommend you follow up with your injector if the lumps do not resolve by 2 weeks. After 2 weeks, your injector may gently massage the lumps manually in the office, have you gently massage them at home, inject a steroid if they feel you have a nodule, or possibly inject hyaluronidase if they feel you need some of your filler dissolved. I hope this helps.
Hello and thank you for the question. Your blister may be the result of filler or it may be from another cause. Knowing more about the symptoms associated with the blister and the onset and duration relative to your last injection may help shed some light on a diagnosis. There is no contraindication to using hyaluronidase on your lips to dissolve the excess filler. I would proceed very slowly and carefully though, because removing a large volume of filler in your lips may leave them looking hollow and wrinkled, because they are used to accommodating the larger volume. An in person evaluation by Dr. Capuano a board certified plastic surgeon is a good place to start. I hope this helps. Good luck.